MathSciNet Relay Station
MathSciNet bibliographic data
MR2262876 (2007g:37044) 37J40 (34C05 34D10 70K43)
Xu, Junxiang Persistence of Floquet invariant tori for a class of non-conservative dynamical systems. Proc. Amer. Math. Soc. 135 (2007), no. 3, 805–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement